# SDR 05FDEA00404

- Difficulty date: March 7, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING PANEL 550GB HAS ONE ELONGATED HOLE (LANDING).  REPAIRED PANEL 550GB LANDING IAW TD/JI/SI/00339/2005 AS PER FEDEX EA 6-5710-86051.
